Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 84697, 5 pages
http://dx.doi.org/10.1155/DDNS/2006/84697

A note on discrete-time dynamical systems under periodic perturbation

Department of Mathematics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 11 December 2005; Accepted 27 February 2006

Copyright © 2006 Huimin Li and Xiaosong Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Huimin Li, and Xiao-Song Yang, “On periodic orbits in discrete-time cascade systems,” Discrete Dynamics in Nature and Society, vol. 2006, pp. 1–9, 2006. View at Publisher · View at Google Scholar
  • A. Linero Bas, G. Soler López, Balibrea, and Stević, “Global periodicity of xn+k+1 = f k(xn+k) ... f2(xn+2)f1 (xn+1),” Journal of Difference Equations and Applications, vol. 13, no. 10, pp. 901–910, 2007. View at Publisher · View at Google Scholar
  • Stevo Stevic, “On global periodicity of a class of difference equations,” Discrete Dynamics in Nature and Society, 2007. View at Publisher · View at Google Scholar